Improved H sampled-data control for semilinear parabolic PDE systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1872-1892
Journal / PublicationInternational Journal of Robust and Nonlinear Control
Volume29
Issue number6
Online published16 Jan 2019
Publication statusPublished - 1 Apr 2019

Abstract

In this paper, an H sampled-data control problem is addressed for semilinear parabolic partial differential equation (PDE) systems. By using a time-dependent Lyapunov functional and vector Poincare's inequality, a sampled-data controller under spatially averaged measurements is developed to stabilize exponentially the PDE system with an H control performance. The stabilization condition is presented in terms of a set of linear matrix inequalities. Finally, simulation results on the control of the diffusion equation and the FitzHugh-Nagumo equation are given to illustrate the effectiveness of the proposed design method.

Research Area(s)

  • distributed parameter systems, H∞ control, linear matrix inequality (LMI), sampled-data control